A generalization of quantile-based skew logistic distribution of van Staden and King
N. Balakrishnan and
Statistics & Probability Letters, 2015, vol. 107, issue C, 44-51
We present a generalization of the quantile-based skew logistic distribution of van Staden and King (2015), providing a wider range of L-skewness and L-kurtosis. We also discuss the estimation of model parameters by the method of L-moments and derive the asymptotic distribution.
Keywords: Exponential distribution; L-moments; Quantile function; Skew logistic distribution; L-skewness; L-kurtosis (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:107:y:2015:i:c:p:44-51
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().